# SDR UALA2011092705221

- Difficulty date: September 26, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 61,841 hours, 21,749 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R1 HAS A CRACK ON INNER SKIN ON EDGE OF LIGHTNING HOLE (MARKED).  BLENDED OUT DAMAGE ACCOMP HFEC INSP REF NDT PT 6, 51-00-04, NO CRACKS NOTED.  FAB DOUBLER AND INSTALLED REF EC-RA 5210-02266.  THIS IS CONSIDERED A MAJOR RPR.
